# SDR IPXA1564774

- Difficulty date: February 9, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD NR1 PYLON AFT FAIRING STRUCTURE INBD AND OTBD NUT PLATE. SUPPORT BRACKETS ABOVE DRAIN LINES ARE CRACKED.  R & R INBD AND OTBD SUPPORT BRACKETS IAW SRM 51-40-02-0G.
